What can i inject to get high

Added: Gerry Lembo - Date: 31.01.2022 00:53 - Views: 24162 - Clicks: 9876

You can become addicted. Too much can also slow your heartbeat and breathing, especially if you mix it with alcohol. You can die from it. Some teens inhale household products like glue, Freon, aerosol sprays, cleaning fluids, gas from whipped cream cans, and even mothballs for a high that makes them feel drunk. It can be addictive, but inhaling even once can cause brain damage or death. They can boost sexual pleasure because of how they dilate blood vessels.

Like all inhalants, they can cause death or brain damage, even for first-time users. Yup, a chemical in the spice nutmeg may give you a feel-good high if you get enough of it. But it can also send you to the ER. Nutmeg poisoning can give you heart palpitations and make you feel dizzy, nauseous, tired, or anxious. Some people have died from eating too much nutmeg. Some curious teens female and male may try to get drunk without drinking alcohol. They may soak tampons in vodka, then put them in their vaginas or rectums. In rare cases, it has caused colitis. Teens swallow, snort, or inject it.

It can cause a feeling of joy or boost sex drive. But it could also make you feel drunk, get violent, or lose touch with reality. Thousands visit the ER each year for things like chest pain, a racing heart, panic attacks, and hallucinations after using bath salts. Some die. Teens take large doses of motion sickness pills for a high that may make them hallucinate.

But too much of this OTC drug can make you violent or out of touch with reality, cause memory loss, or make you unable to speak or control your bladder. People have been known to drink hand sanitizer or use salt to pull out the liquid from the gel. Drinking this can lead to alcohol poisoning, seizures, coma, or death. Some teens may drink aftershave for a buzz, but it can cause the same symptoms or death. Taking too much anti-diarrheal medicine sounds like a bad joke, not a way to get a buzz.

Still, teens may pop several pills to get a feel-good high. High doses of them can send you to the ER or even kill you. The drug is very dangerous. It can destroy skin, muscle, bone, and organs it comes in contact with. Some users have needed to have body parts amputated. Many have died from using this drug. Demetriades, A. Emergency Medicine Journal, March Mian, S. Gastrointestinal Endoscopy , June Gardner, D. Canadian Journal of Psychiatry , March Brown, J. Journal of the Canadian Medical Association , Dec. Gormley, N. Critical Care Medicine , January Darracq, M. Wilson, M.

Egbert, A. Alcohol and Alcoholism , January This tool does not provide medical advice. See additional information. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial Parenting Slideshows. Swipe to advance.

Up Next Next Slideshow Title. Skip Ad. Endoscopy , May Could I have CAD? Missing Teeth?

What can i inject to get high

email: [email protected] - phone:(571) 165-2453 x 8995

Crazy Stuff Teens Use to Get High